# SDR ASOA2014112111716

- Difficulty date: October 28, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 17,173 hours, 10,921 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 336
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R CORRODED AT BS 336.  REMOVED AND INSTALLED NEW JOINT SPLICE IAW SRM 51-42-06-001-001-A01.
